Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Dizziness and laziness caused due to medicines - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Medicines and Side Effects
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions

User :   hi
Doctor :   hi
Doctor :   how can i help you?
User :   i am very confused with my physical problem & medicines ar not offering any help
Doctor :   ok
Doctor :   please proceed with your poblem
User :   am on thyroid medicines, high blood pressure medicines, Triglyceride medicine and now medicines for blood sugar. But does no seem to help.
Doctor :   ok
User :   I keep feeling lazy and there is dizziness which continues most of the time
User :   what should i do?
Doctor :   please provide me the details i ask for
User :   ok
Doctor :   so that i can help you better
Doctor :   For Health purposes please provide these: Age, Gender, Location, Occupation, Marital status, Height and Weight.
User :   35 years, Male,
User :   Service, Married, 5ft 7 inches & 74 kgs
Doctor :   ok . first and foremost you shud understand that the disesases you just mentioned are not treated for the disease , but
Doctor :   for the symptoms to regress
Doctor :   and such a major component of the treatment
Doctor :   is to be played by you

Question is related to
Diseases and Conditions
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor